Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea, malaise, headache, back pain, high temperature, WBC count, kidney stone, urinary report normal, no hydronephrosis, levaquin, levaquin. Is it osteomyelitis?

35 yr old male presented to ER yesterday with c/o nausea, malaise , headache , back pain rigors. temp 102. wbc 30. Other labs ok. Some relief with zofran and toradol iv. Some wbc on UA. hx of htn and right sided 4 mm kidney stone . no stone seen on US. no urinary complaints. no hydronephrosis --? Poss medullary sponge kidney stated by ER dr.? Blood cultures drawn and no growth yet. Given 500 mg levaquin iv and 500 mg po upon ER dc. ER doc called and stated maybe osteomyelitis?? no trauma and injuries. Pt is a nurse and this was in Windsor CANADA. Discharged with 750 mg levaquin x 7 days
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your available details suggest possibility of Urinary tract infection and that is what you are taking treatment for.

Presence of kidney stone increases chances of infection and the size was 4 mm hence it can be passed out spontaneously also.

Please continue to take treatment regularly and take plenty of fluids to keep urinary system flushed.

With available details there is nothing to suggest Osteomyelitis but if they have something we do not know hence can not comment on that.

Hope this information helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor